# SDR DALA2025061804582

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 12,209 hours, 2,939 cycles
- Engine: Iae PW1133GJM
- Engine time: 7,560 hours, 1,795 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIV- DIVERTED AND DECLARED EMERGENCY TO HNL DUE TO LEFT ENGINE COMPRESSOR STALLS ON TAKEOFF. CORRECTIVE ACTION: PERFORMED GVI WITH NO EVIDENCE OF BIRD INGESTIONS. REPLACED LEFT ENGINE.
